Tuesday, October 6, 2009

Midodrine Is A Nightmare

Taking midodrine is absolutely horrific. For those of you who don't know what this drug does, it's a vasopressor and is supposed to raise your blood pressure. My Electrophysiologist (EP)wanted me to try this out for a while to see if it helped with my postural orthostatic tachycardia. Well it's some of the nastiest stuff. Within 35 minutes of taking it, I feel like bugs are crawling on my skin. My hair feels like it's going to lift off my scalp and it makes me extremely anxious and nervous. And the worst part? It doesn't work at all.

I can see why there was such a large early drop out rate in the clinical studies. I wouldn't have made it through one either.

On the 13, I go for my Tilt-Table Test. I'll be sure to let everyone know how hellish it was. I kind of hope that I pass out on the table.

2 comments:

shadow said...

bugs in my hair,skin tingling ,head feels full ,legs hurt,sharp pains in legs and lower back ,called Dr. office and thay said to up the dose,what,now on 10mg, twice a day and still fainting,and once while laying down felt as if the room was tilting like I was in a box going from side to side tumbling did see on another site also given for ms patients

Birdlady said...

Yeah I couldn't handle the side effects and it didn't do anything for me either. My heart still raced upon standing. It was absolutely worthless.

I'd contact your doctor and tell him about the severe side effects again and again until they listen.